Seguir
Andrew Sommese
Título
Citado por
Citado por
Ano
The Numerical solution of systems of polynomials arising in engineering and science
AJ Sommese, CW Wampler
World Scientific, 2005
9862005
The adjunction theory of complex projective varieties
MC Beltrametti, AJ Sommese
Walter de Gruyter, 2011
5222011
Bertini: Software for numerical algebraic geometry
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
4962006
Numerically solving polynomial systems with Bertini
DJ Bates, AJ Sommese, JD Hauenstein, CW Wampler
Society for Industrial and Applied Mathematics, 2013
4142013
Numerical continuation methods for solving polynomial systems arising in kinematics
CW Wampler, AP Morgan, AJ Sommese
3091990
A homotopy for solving general polynomial systems that respects m-homogeneous structures
A Morgan, A Sommese
Applied Mathematics and Computation 24 (2), 101-113, 1987
2871987
State failure
RH Bates
Annu. Rev. Polit. Sci. 11, 1-12, 2008
2742008
Vanishing theorems on complex manifolds
B Shiffman
Springer Science & Business Media, 2013
2552013
Complete solution of the nine-point path synthesis problem for four-bar linkages
CW Wampler, AP Morgan, AJ Sommese
2481992
Coefficient-parameter polynomial continuation
AP Morgan, AJ Sommese
Applied Mathematics and Computation 29 (2), 123-160, 1989
2381989
Computing all solutions to polynomial systems using homotopy continuation
A Morgan, A Sommese
Applied Mathematics and Computation 24 (2), 115-138, 1987
1951987
Submanifolds of Abelian varieties to Rebecca
AJ Sommese
Mathematische Annalen 233 (3), 229-256, 1978
1861978
Numerical decomposition of the solution sets of polynomial systems into irreducible components
AJ Sommese, J Verschelde, CW Wampler
SIAM Journal on Numerical Analysis 38 (6), 2022-2046, 2001
1712001
Hyperplane sections of projective surfaces I—The adjunction mapping
AJ Sommese
Duke Mathematical Journal 46 (2), 377-401, 1979
1701979
On the adjunction mapping
AJ Sommese, A Van de Ven
Mathematische Annalen 278 (1), 593-603, 1987
1561987
Numerical algebraic geometry
AJ Sommese, J Verschelde, CW Wampler
The Mathematics of Numerical Analysis, volume 32 of Lectures in Applied …, 1996
1251996
On the adjunction theoretic structure of projective varieties
AJ Sommese
Complex analysis and algebraic geometry, 175-213, 1986
1231986
Numerical homotopies to compute generic points on positive dimensional algebraic sets
AJ Sommese, J Verschelde
journal of complexity 16 (3), 572-602, 2000
1212000
Adaptive multiprecision path tracking
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
SIAM Journal on Numerical Analysis 46 (2), 722-746, 2008
1182008
Zero cycles and k-th order embeddings of smooth projective surfaces
M Beltrametti, AJ Sommese
Problems in the theory of surfaces and their classification, Symposia Math …, 1991
1181991
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20